# SDR SWIA200819361

- Difficulty date: March 17, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 26,642 hours, 39,226 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE LAV SOME DETECTOR GOES OFF INTERMITTENTLY.  REPLACED LAV SMOKE DETECTOR WITH A SERVICEABLE UNIT.  OPS CHECK GOOD.
